# SDR UALA2009072402204

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 54,475 hours, 19,146 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY LIGHT INOPERATIVE.  RELAMPED AND OPS CHECKS GOOD.
